Is It Okay To Mix A Doctor’s Skincare With Otc Skincare?
I have been using a doctor’s cream for a month and a half for the treatment of acne, and thank God it’s improved. But now I want to use a serum to accelerate my acne healing from OTC skincare. I want to try that serum because the doctor’s cream that I use makes my skin around my chin and lips dry, and the serum can moisturize it. Can I? And don’t I need to use that serum?
Thank you for your question on HealthReplies.com.
Basically, acne is caused by a buildup of dead skin cells, a buildup of acne bacteria and also because of excess oil production. Acne can be treated by several types of drugs, and depending on the type of severity of the acne, such as: benzoyl peroxide retiboid, topical antibiotics and azelaic acid. Basically, some types of acne medicine will make facial skin dry.
In addition, it should be noted, the use of drugs such as benzoyl peroxide and retinoids can cause dry, red and sensitive skin. The use of antibiotics can cause nausea, and several other acne medications can cause excessive irritation to the face. If you experience dryness on the face, you should still use a mild moisturizer for your face. Because if you use cosmetic serum otc that is worried there will be a reaction to the acne drug you are using. You better use a natural moisturizer like Alevero or can also wear a mask.
There are several treatments you can do at home, to help the process of getting rid of acne. Among them:
don't wash your face too often
Don't squeeze pimples
choose cosmetics made from water not comedogenic
avoid using too thick makeup
use a light moisturizer
May be useful. Always Healthy 😊